# SDR GTIA2020012754970

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 24,408 hours, 11,093 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  LANDING GEAR DID NOT RETRACT. CYCLED GEAR AND IT SUCCESSFULLY RETRACTED.  WITH L/G DOORS NOT CLOSED AND L/G NOT UPLOCKED CAUTIONS,  RECEIVED A NR 2 ENGINE REVERSER FAULT, ANTI-ICE CAPTAIN`S PITOT FAULT, AND FUEL INERTING SYS FAULT. RETURNED LANDING GEAR TO NORMAL OPERATION IAW AMM 05-59-32-869-002-A. PERFORMED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR IAW AMM 32-31-00-720-002-A. OPS CHECKED GOOD. NO FAULTS FOUND.
